# SDR QXEA0200653

- Difficulty date: April 14, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- PANEL MATTING SURFACES THROUGHOUT FORWARD SPAR ARE GOUGED AND SCRATCHED ON FORWARD TURTLE BACK AREA.  REPAIRED IAW DHC-8 SRM 51-20-36, 51-20-16 AND RD 8-57-1441.
